Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 5, NWS Green Bay, WI

March 23, 2009

NWS Green Bay, WI issued this gale warning at Mar 23, 2009, 4:07 PM CDT. It took effect at Mar 24, 2009, 7:00 AM CDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2009, 4:07 PM CDT (21:07 UTC)
In effect from
Mar 24, 2009, 7:00 AM CDT
Expired
Mar 25, 2009, 3:00 AM CDT
In force
20 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WHUS73 KGRB 232107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 PM CDT MON MAR 23 2009

...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH TONIGHT...
WITH GALES FORCE WINDS TUESDAY MORNING...

.AS LOW PRESSURE MOVES OUT OF THE PLAINS LATE TONIGHT...SOUTHEAST WINDS
WILL INCREASE ACROSS LAKE MICHIGAN THROUGH TUESDAY. WINDS WILL INCREASE
TO GALE FORCE TUESDAY MORNING.

LMZ541>543-240515-
/O.EXT.KGRB.SC.Y.0018.000000T0000Z-090324T1200Z/
/O.NEW.KGRB.GL.W.0005.090324T1200Z-090325T0800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 PM CDT MON MAR 23 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TUESDAY TO 3 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 3 AM CDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

SOUTHEAST WINDS OF 15 TO 25 KTS TONIGHT WILL INCREASE TO 35 KTS GALES
TUESDAY MORNING. THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH TONIGHT...
WITH THE GALE WARNING IN EFFECT TUESDAY MORNING. WAVES ARE EXPECTED
TO GRADUALLY BUILD TO 5 TO 8 FEET DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
274 
WHUS73 KGRB 240201
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT MON MAR 23 2009

...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH
TONIGHT...WITH GALES FORCE WINDS TUESDAY MORNING...

.AS LOW PRESSURE MOVES ACROSS THE CENTRAL PLAINS TONIGHT...SOUTHEAST
WINDS WILL CONTINUE TO INCREASE TONIGHT AND REACH GALE FORCE TUESDAY
MORNING.

LMZ541>543-241015-
/O.CON.KGRB.SC.Y.0018.000000T0000Z-090324T1200Z/
/O.CON.KGRB.GL.W.0005.090324T1200Z-090325T0800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
901 PM CDT MON MAR 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TUESDAY TO 3 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 3 AM CDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM
CDT TUESDAY. 

SOUTHEAST WINDS OF 15 TO 25 KTS TONIGHT WILL INCREASE TO 35 KTS
GALES TUESDAY MORNING. THE SMALL CRAFT ADVISORY WILL CONTINUE
THROUGH TONIGHT...WITH THE GALE WARNING GOING INTO EFFECT TUESDAY
MORNING. WAVES ARE EXPECTED TO GRADUALLY BUILD TO 5 TO 8 FEET
DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
708 
WHUS73 KGRB 240941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT TUE MAR 24 2009

...GALE FORCE WINDS AND GUSTS EXPECTED THROUGH THIS EVENING...

.A STORM SYSTEM MOVING FROM THE CENTRAL PLAINS TO NORTHEAST
MINNESOTA WILL PRODUCE STRONG WINDS ACROSS THE AREA THROUGH
TONIGHT.

LMZ541>543-241745-
/O.CON.KGRB.SC.Y.0018.000000T0000Z-090324T1200Z/
/O.CON.KGRB.GL.W.0005.090324T1200Z-090325T0800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
441 AM CDT TUE MAR 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY.

SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 35 KNOT GALES
THIS MORNING AND CONTINUE INTO THE EVENING HOURS. WAVES ARE
EXPECTED TO GRADUALLY BUILD TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
149 
WHUS73 KGRB 241515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT TUE MAR 24 2009

...GALE FORCE WINDS AND GUSTS EXPECTED THROUGH THIS EVENING...

.A STORM SYSTEM MOVING FROM THE CENTRAL PLAINS TO NORTHEAST
MINNESOTA WILL PRODUCE STRONG WINDS ACROSS THE AREA THROUGH
TONIGHT.

LMZ541>543-242315-
/O.CON.KGRB.GL.W.0005.000000T0000Z-090325T0800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CDT TUE MAR 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY. 

SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 35 KNOT GALES
THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. WAVES ARE EXPECTED TO
GRADUALLY BUILD TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR.

&&

$$
152 
WHUS73 KGRB 242037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT TUE MAR 24 2009

...GALE FORCE WINDS AND GUSTS EXPECTED THROUGH LATE TONIGHT...

.A STORM SYSTEM MOVING FROM THE CENTRAL PLAINS TO NORTHEAST MINNESOTA
WILL PRODUCE STRONG WINDS ACROSS THE AREA THROUGH TONIGHT.

LMZ541>543-250445-
/O.CON.KGRB.GL.W.0005.000000T0000Z-090325T0800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT TUE MAR 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY. SOUTHEAST
GALES TO 35 KNOTS ARE EXPECTED TO CONTINUE INTO THE EARLY MORNING HOURS
PRODUCING WAVES OF 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR.

&&

$$
593 
WHUS73 KGRB 250207
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CDT TUE MAR 24 2009

...GALE FORCE WINDS AND GUSTS EXPECTED THROUGH LATE TONIGHT...

.A STORM SYSTEM WILL MOVE FROM CENTRAL MINNESOTA TO THE MINNESOTA ARROW
HEAD BY DAYBREAK. STRONG SOUTHEAST WINDS WILL CONTINUE INTO THE EARLY
MORNING HOURS...BEFORE SHIFTING TO THE SOUTHWEST BY DAYBREAK AND 
DECREASING WEDNESDAY MORNING.

LMZ541>543-250800-
/O.CON.KGRB.GL.W.0005.000000T0000Z-090325T0800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
907 PM CDT TUE MAR 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY. SOUTHEAST
GALES TO 35 KNOTS ARE EXPECTED TO CONTINUE INTO THE EARLY MORNING HOURS
BEFORE SHIFTING TO THE SOUTHWEST AND DECREASING TO 15 TO 25 KTS. WAVES
OF 4 TO 7 FEET ARE EXPECTED THROUGH THE LATE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 23, 3:38 PM CDT, 29 minutes earlier.

Area forecast discussion, Mar 23, 3:38 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT MON MAR 23 2009

.SHORT TERM...TNGT AND TUE. MAIN FCST CONCERNS REMAIN
TIMING/EXTENT OF PCPN OVR THE NXT 24 HRS...TSTMS CHCS...AND TEMPS
AS WARM AIR TRIES TO ENTER THE STATE AHD OF THE STG SPRING STORM.

THIS POTENT STORM IS EXPECTED TO SLOWLY MOV INTO ERN SECTIONS OF
SD TNGT. A 50 TO 60 KT SOUTHERLY LOW-LVL JET WL TRANSPORT GULF
MSTR NWD ALL THE WAY INTO THE WRN GREAT LKS WITH PW VALUES OVR
200% OF NORMAL. WE SHOULD SEE A BRIEF BREAK IN THE PCPN EARLY THIS
EVENING AS A DRY SLOT ROTATES THRU THE RGN...HOWEVER AN INCREASING
DIFFLUENT FLOW ALOFT WL COMBINE WITH MID-LVL FRONTOGENESIS AND
ISEN LIFT TO BRING ANOTHER SWATH OF PCPN INTO NE WI TNGT. THERE
CONTS TO BE A BATTLE BETWEEN THE APPROACHING MSTR AND LINGERING
DRY AIR OVR ERN WI WHERE DEW PTS CANT GET OUT OF THE 20S. JUST
TOO MUCH GULF MSTR INVOLVED...THUS RELATIVELY HI POPS ACROSS THE
BOARD WITH THE HIGHEST VALUES OVR CNTRL WI. DUE TO THE LOW DEW PTS
OVR FAR NE WI...HAVED ADDED A CHC OF FREEZING RAIN TO THE FCST.
NOT SURE TO WHAT EXTENT THIS FREEZING RAIN WL HAVE...THUS DO NOT
WISH TO HOIST AN ADVY AT THIS TIME. HAVE INCLUDED THE POSSIBILITY
OF FREEZING RAIN THE HWO. FOR TEMPS...HAVE KEPT A PRETTY LRG RANGE
FROM COOLER NE CORNER (AROUND 30) TO WARMER SW CORNER (UPR 30S).

THE STORM EDGES INTO THE UPR MIDWEST ON TUE AS AN OCCLUDED FNT
MOVS INTO SW WI. THE LOW-LVL JET WL CONT TO FEED MSTR INTO WI AHD
OF THE FNT AS THE ATM DESTABILIZES (8H LIS ACTUALLY APPROACH 0
TUE AFTERNOON). CATEGORICAL POPS APR JUSTIFIED AS WELL AS ISOLATED
TSTM WORDING. WE WL HAVE TO KEEP A CLOSE EYE ON RAINFALL AMTS AS
ANY CONVECTIVE ACTIVITY COULD EASILY PRODUCE AN INCH OF RAIN IN A
SHORT PERIOD OF TIME. SOME RIVER AND STREAMS ARE ALREADY RUNNING
HI DUE TO RECENT SNOWMELT AND THE ADDL PCPN MAY CREATE MINOR
FLOODING ISSUES. TEMPS ARE REALLY TRICKY ON TUE AS ANY BREAK IN
THE PCPN WOULD ALLOW READINGS TO SOAR WITH 8H TEMPS AT AROUND +6C.
HAVE GONE BETWEEN THE GUID FOR NOW AS THE NAM APRS TOO COOL AND
THE GFS APRS TOO WARM.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. TWO MAIN STORM
SYSTEMS TO DEAL WITH DURING THIS PERIOD. ONGOING STRONG SPRING
STORM SYSTEM WILL CONTINUE INTO WEDNESDAY MORNING OVER MAINLY
NORTHEAST WISCONSIN BEFORE DEPARTING DURING THE AFTERNOON. PCPN
WILL TURN TO A LIGHT MIX BEFORE ENDING FROM WEST TO EAST
WEDNESDAY. OVERALL A QUIETER BUT COOLER WEATHER PATTER AFTER
WEDNESDAY UNTIL THE NEXT SYSTEM FOR THE WEEKEND.

THERE IS A SMALL CHANCE OF SNOW SHOWERS OR FLURRIES FOR THURSDAY
NIGHT INTO FRIDAY AS A COLD FRONT STALLS OVER NE WI AND A COLD
WEST TO EAST BAROCLINIC ZONE STRADDLES MUCH OF THE FORECAST AREA.
WILL ONLY MENTION SOME MINOR NON MEASURABLE PCPN WORDING IN THE
FCST DURING THAT PERIOD BU ANTICIPATE PLENTY OF CLOUDS.

OTHERWISE MDM RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH LIFTING
ANOTHER STRONG SPRING STORM SYSTEM OVER THE STATE SOMETIME FROM
SATURDAY INTO SUNDAY. THE TRACK AND BLEND OF TEMPERATURE PROFILES
SUGGESTS THE POTENTIAL OF A HEAVY SNOW BAND BY SUNDAY MORNING
OVER THE NORTHWEST HALF OF WI INCLUDING PARTS OF NC WI. FOR
EASTERN PORTIONS THE TEMPERATURE PROFILE SUGGESTS PCPN POSSIBLY
STARTING OUT WITH SNOW THEN TURNING TO A MIX OF RAIN AND SNOW.
WILL UP POPS TO LIKELY CAT FOR THIS WEEKEND DUE TO CONSENSUS OF
MODELS THIS MORNING AND CONTINUED RUN TO RUN PROGGED EVENT.
&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED INITIALLY THIS EVENING AS
A DRY SLOT ROTATES THRU THE RGN. ONCE THIS DRY SLOT EXITS THE RGN...
CIGS WL BECOME MVFR/IFR AFT AROUND 08Z. VSBYS WL ALSO BECOME MVFR
AS MORE RAIN MOVS IN FROM THE SOUTH. IFR/MVFR CIGS/VSBYS EXPECTED
TO PERSIST THRU TUE AS AN OCCLUDED FNT APPROACHES FROM THE WEST
AND THE ATM DESTABILIZES.
&&

.MARINE...SCA TO CONT TNGT INTO TUE MORNING. AS 950-925 MB WNDS
INCREASE TO 55-60 KTS TUE MORNING...SFC WNDS SHOULD APPROACH 30
KTS DESPITE STG OVER-WATER STABILITY. THEREFORE...HAVE ISSUED A
GALE WARNING FOR MOST OF TUE INTO TUE NGT. THE BEST CHC FOR SEEING
GALES WOULD APPEAR TO BE TUES NGT...AS STG PRESSURE FALLS PASS
THROUGH WI AND THE WRN U.P...LEADING TO ISALLOBARIC ACCELERATION
OF THE WNDS.
&&

.HYDROLOGY...SOME SIGNIFICANT SPRING RAINS WILL BE ON THE HEALS OF
THE SPRING SNOWMELT THE NEXT 6 DAYS.  WHILE SOME RIVER HAVE
DROPPED BELOW BANKFULL OVER PARTS OF CENTRAL AND EAST CENTRAL
WISCONSIN. BETWEEN 1 TO 2 INCHES OF RAIN IS EXPECTED FROM THE
TUESDAY AND TUESDAY NIGHT SYSTEM. FOR THE THIS WEEKEND...ANOTHER
STORM SYSTEM WILL HAVE THE CHANCE TO TAP SOME MORE GULF MOISTURE
AND COULD PRODUCE ANOTHER 0.75 TO 1.00 INCHES OF WATER EQUIVALENT
BY SUNDAY MORNING. STAY TUNED TO ANY NCRFC FORECASTS FOR TUESDAY
MORNING AS IT WILL ADDRESS THE 24 HR QPF AMOUNTS THROUGH 12Z WED
IN THE MODELING OF THE RIVERS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AK/TDH
Hazardous weather outlook, Mar 23, 3:32 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT MON MAR 23 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
332 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR FREEZING RAIN TO MIX WITH THE RAIN ACROSS
FAR NORTHEAST WISCONSIN TONIGHT. ROADWAYS AND SIDEWALKS MAY BECOME
ICY OVERNIGHT AS TEMPERATURES DROP TO OR SLIGHTLY BELOW FREEZING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL AND ISOLATED THUNDERSTORMS CAN BE
EXPECTED TUESDAY AND TUESDAY NIGHT.

SINCE THE GROUND IS EITHER FROZEN OR SATURATED FROM RECENT SNOW
MELT...ANY SIGNIFICANT RAINFALL COULD PRODUCE A QUICK RUNOFF.
THIS RUNOFF...COMBINED WITH THE POTENTIAL FOR ICE JAMS...COULD
SWELL AREA RIVERS AND STREAMS...AND LEAD TO PONDING OF WATER IN
LOW LYING AREAS. PEOPLE LIVING NEAR RIVERS AND STREAMS SHOULD
MONITOR THE LATEST FORECASTS AND STATEMENTS CONCERNING THE
FLOODING POTENTIAL THIS WEEK.

ANOTHER STORM SYSTEM MAY AFFECT THE REGION TOWARD NEXT WEEKEND.
ITS TOO EARLY TO DETERMINE THE TRACK AND TIMING OF THIS SYSTEM...
BUT THERE IS SOME POTENTIAL FOR ACCUMULATING SNOW OVER NORTHERN
WISCONSIN SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-241200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT...FOR INCREASING SOUTHEAST
WINDS AND BUILDING WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THROUGH AT LEAST
WEDNESDAY. GALE FORCE GUSTS ARE POSSIBLE AT TIMES TUESDAY INTO
TUESDAY NIGHT.

AK/TDH

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.